Title

Regular methods of summability and the banach-saks property for double sequences

Document Type

Article

Publication Date

1-1-2021

Subject Area

ARRAY(0x5557cfa5a518)

Abstract

A Banach space B is said to satisfy the Banach-Saks property with respect to a regular summability method if every bounded subsequence has a summable subsequence. We show that if a Banach space satisfies the Banach-Saks property with respect to a Robison-Hamilton regular summability method, for every bounded double sequence there exists a β-subsequence whose subsequences are all summable to the same limit.

Publication Title

Filomat

Volume

35

Issue

5

First Page

1489

Last Page

1494

Digital Object Identifier (DOI)

10.2298/FIL2105489D

ISSN

03545180

Share

COinS